Two positive solutions of some singular boundary value problems

Abstract

The existence of two positive solutions for a class of singular boundary value problems is established by means of a combination of the Leray–Schauder principle with techniques from critical point theory.

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Singular boundary value problem; positive solution; variational method; critical point; Leray-Schauder boundary condition; mountain pass principle.

Paper coordinates

R. Precup, Two positive solutions of some singular boundary value problems, Anal. Appl. 8 (2010), 305-314, https://doi.org/10.1142/S0219530510001618

PDF

??

About this paper

Journal

Analysis and Applications

Publisher Name
Print ISSN
Online ISSN

0219-5305

google scholar link

Related Posts